# SDR SWIA201438732

- Difficulty date: July 13, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 34,506 hours, 23,410 cycles
- System (JASC): 5240 · Service Doors
- Part: Linkage
- Condition: Disconnected
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR DIFFICULT TO OPEN AND CLOSE.  CONNECTED THE TELESCOPIC LINKAGE AND TESTED DOOR FOR OPERATION IAW AMM.
